# SDR SWAA2022040187045

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD CARGO CENTER SCUFF PLATE 7' FROM AFT EDGE; STA 460+10'; STR 24R. / ACCOMPLISHED WELDING REPAIR AS REQUIRED AT FWD CARGO CENTER SCUFF PLATE P/N 143A833-5 B4 VENDOR J.L. WELDING INC. UNDER OUR W.O 15793 AND SWA EA NO: 1-A53-2076 REV 11
